The limit as p → 1 of the higher eigenvalues of the p-laplacian operator -δp

  1. DE LIS, J.S. 1
  2. DE LEÓN, S.S. 2
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universitat de València
    info

    Universitat de València

    Valencia, España

    ROR https://ror.org/043nxc105

Revue:
Indiana University Mathematics Journal

ISSN: 0022-2518

Année de publication: 2021

Volumen: 70

Número: 4

Pages: 1395-1439

Type: Article

DOI: 10.1512/IUMJ.2021.70.8563 SCOPUS: 2-s2.0-85114637702 GOOGLE SCHOLAR
La source de données: Scopus